# SDR VTZA98310

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1415201641
- Condition: Loose
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6591 - IAD-ROA - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LOUD NOISE IN CABIN.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESECURED MAIN DOOR SEAL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
